# SDR FDEA201510313419

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N514031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 960 - 984 RT CREASE BEAM WEB FOUND CORROSION.  CORROSION REMOVED IAW SRM 51-10-02 REV 115.  REWORKED AREA, EVALUATED MATERIAL THICKNESS, REMOVED 0.020 " FOUND OUT OF 10% LIMITS IAW SRM 53-40-13 ALLOWABLE DAMAGE 1 REV 116.  CREASE BEAM WEB R & R IAW SRM 51-40-02 REV 116 & DWG 144N5140 SHT 3 REV D.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
